Open Access
Translator Disclaimer
2002 Some computations with Hecke rings and deformation ring, with an appendix by Amod Agashe and William Stein
Joan-C. Lario, René Schoof
Experiment. Math. 11(2): 303-311 (2002).

Abstract

In the proof by Wiles, completed by Taylor-Wiles, of the fact that all semistable elliptic curves over {\small $\QQ$} are modular, certain deformation rings play an important role. In this note, we explicitly compute these rings for the elliptic curve {\small $Y^2+XY=X^3-X^2-X-3$} of conductor 142.

Citation

Download Citation

Joan-C. Lario. René Schoof. "Some computations with Hecke rings and deformation ring, with an appendix by Amod Agashe and William Stein." Experiment. Math. 11 (2) 303 - 311, 2002.

Information

Published: 2002
First available in Project Euclid: 3 September 2003

zbMATH: 1116.11310
MathSciNet: MR1959271

Subjects:
Primary: 11F80
Secondary: 11F25

Keywords: deformation rings , Elliptic curves , Hecke rings , modularity

Rights: Copyright © 2002 A K Peters, Ltd.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.11 • No. 2 • 2002
Back to Top